MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/26/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.No additional similar complaint type events within associated lots were found.(b)(4).This is a resubmission of the initial mdr per fda request.
 
Event or Problem Description
The reporter indicated during surgery, the surgeon tried to implant a cc4204a single-piece collamer lens - +19.0 diopter.The lens would not advance out of the asico cartridge and eventually was torn.

Brand Name
SEE H-10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker street
monrovia, ca
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker street
monrovia, ca
Manufacturer Contact
cynthia thai
1911 walker avenue
monrovia, ca 
30379022370
MDR Report Key6324408
Report Number2023826-2016-01303
Device Sequence Number11407424
Product Code HQL
UDI-Device Identifier00841542102377
UDI-Public(01)00841542102377(17)180228
Combination Product (Y/N)N
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/28/2018
Device Model NumberCC4204A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2016
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2016
Supplement Date Received by Manufacturer08/25/2016
Initial Report FDA Received Date02/10/2017
Supplement Report FDA Received Date02/10/2017
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown